Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Simple algebras and derivations


Author: Klaus Hoechsmann
Journal: Trans. Amer. Math. Soc. 108 (1963), 1-12
MSC: Primary 16.60; Secondary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0152548-7
MathSciNet review: 0152548
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Derivations in simple rings, Proc. London Math. Soc. 7 (1957), 87-112. MR 0088480 (19:525d)
  • [2] G. Hochschild, Simple algebras with purely inseparable splitting fields of exponent 1, Trans. Amer. Math. Soc. 79 (1955), 477-489. MR 0070961 (17:61d)
  • [3] -, Lie algebras and simple associative algebras, Trans. Amer. Math. Soc. 80 (1955), 135-147. MR 0072428 (17:282d)
  • [4] N. Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. 42 (1937), 206-224. MR 1501922
  • [5] -, p-algebras of exponent p, Bull. Amer. Math. Soc. 43 (1937), 667-670. MR 1563614
  • [6] O. Teichmüller, Verschränkte Produkte mit Normalringen, Deutsch. Math. 1 (1936), 92-102.
  • [7] -, p-Algebren, Deutsch. Math. 1 (1936), 362-388.
  • [8] O. Ore, On a special class of polynomials, Trans. Amer. Math. Soc. 35 (1933), 559-584. MR 1501703
  • [9] -, Theory of non-commutative polynomials, Ann. of Math. 34 (1933), 480-508. MR 1503119
  • [10] H. Zassenhaus, Representations of Lie algebras of prime characteristic. I, Proc. Glasgow Math. Assoc. 2 (1954), 1-36. MR 0063359 (16:108c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.60, 17.30

Retrieve articles in all journals with MSC: 16.60, 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0152548-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society